Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kosov Egor Dmitrievich
(recent publications)
| by years | scientific publications | by types |



   2022
1. E. D. Kosov, “Distributions of Second Order Polynomials in Gaussian Random Variables”, Math. Notes, 111:1 (2022), 71–81  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)
2. E.D. Kosov, “Regularity of linear and polynomial images of Skorohod differentiable measures”, Advances in Mathematics, 397 (2022), 108193  crossref  zmath  scopus
3. E. D. Kosov, “Distributions of Polynomials in Gaussian Random Variables under Constraints on the Powers of Variables”, Funct. Anal. Appl., 56:2 (2022), 101–109  mathnet  crossref  crossref  mathscinet  zmath
4. E. D. Kosov, “Remarks on sampling discretization of integral norms of functions”, Approximation Theory, Functional Analysis, and Applications, Collected papers. On the occasion of the 70th birthday of Academician Boris Sergeevich Kashin, Trudy Mat. Inst. Steklova, 318, Steklov Math. Inst., Moscow, 2022 (to appear)  mathnet
5. B. Kashin, E. Kosov, I. Limonova, V. Temlyakov, “Sampling discretization and related problems”, J. Complexity, 71 (2022), 101653  mathnet  crossref  mathscinet  zmath  scopus;

   2021
6. V. I. Bogachev, E. D. Kosov, S. N. Popova, “On distributions of homogeneous and convex functions in Gaussian random variables”, Izv. Math., 85:5 (2021), 852–882  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)
7. E.D.Kosov, “Marcinkiewicz-type discretization of $L^p$-norms under the Nikolskii-type inequality assumption”, Journal of Mathematical Analysis and Applications, 504:1 (2021), 125358 , 32 pp.  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)
8. E.D.Kosov, “Total Variation Distance Estimates via $L^2$-Norm for Polynomials in Log-concave Random Vectors”, International Mathematics Research Notices, 2021:21 (2021), 16492–16508  crossref  zmath  isi (cited: 1)  scopus (cited: 3)
9. Vladimir I. Bogachev, Egor D. Kosov, Alexander V. Shaposhnikov, “Regularity of solutions to Kolmogorov equations with perturbed drifts”, Potential Anal., 2021, 1–22 (Published online) , arXiv: 2104.04674  mathnet  crossref  isi  scopus
10. P. A. Borodin, I. A. Ibragimov, B. S. Kashin, V. V. Kozlov, A. V. Kolesnikov, S. V. Konyagin, E. D. Kosov, O. G. Smolyanov, N. A. Tolmachev, D. V. Treshchev, A. V. Shaposhnikov, S. V. Shaposhnikov, A. N. Shiryaev, A. A. Shkalikov, “Vladimir Igorevich Bogachev (on his 60th birthday)”, Russian Math. Surveys, 76:6 (2021), 1149–1157  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  scopus

   2020
11. V.I. Bogachev, E.D. Kosov, S.N. Popova, “Densities of Distributions of Homogeneous Functions of Gaussian Random Vectors”, Doklady Mathematics, 102:3 (2020), 460–463  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2019
12. E. D. Kosov, “Besov classes on finite and infinite dimensional spaces”, Sb. Math., 210:5 (2019), 663–692  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 6)  elib  scopus (cited: 6)
13. V.I. Bogachev, E.D. Kosov, S.N. Popova, “A new approach to Nikolskii-Besov classes”, Moscow Mathematical Journal, 19:4 (2019), 619–654  mathnet (cited: 5)  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 9)
14. E.D. Kosov, “An Inequality between Total Variation and $L^2$ Distances for Polynomials in log-Concave Random Vectors”, Doklady Mathematics, 100:2 (2019), 423–425  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)
15. Egor Kosov, “On fractional regularity of distributions of functions in gaussian random variables”, Fractional Calculus and Applied Analysis, 22:5 (2019), 1249–1268  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2018
16. E.D. Kosov, “Besov Classes on a Space with a Gaussian Measure”, Doklady Mathematics, 97:1 (2018), 2022  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)
17. Lavrentin Arutyunyan, Egor Kosov, “Deviation of polynomials from their expectations and isoperimetry”, Bernoulli, 24:3 (2018), 2043–2063  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
18. Egor Kosov, “Fractional smoothness of images of logarithmically concave measures under polynomials”, Journal of Mathematical Analysis and Applications, 462:1 (2018), 390–406  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 13)
19. Vladimir I. Bogachev, Egor D. Kosov, Georgii I. Zelenov, “Fractional smoothness of distributions of polynomials and a fractional analog of the Hardy-Landau-Littlewood inequality”, Transactions of the American Mathematical Society, 370:6 (2018), 4401-4432  crossref  mathscinet  zmath  isi (cited: 20)  scopus (cited: 22)

   2017
20. V.I. Bogachev, E.D. Kosov, and S.N. Popova, “A Characterization of NikolskiiBesov Classes via Integration by Parts”, Doklady Mathematics, 96:2 (2017), 449–453  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 3)
21. V.I. Bogachev, E.D. Kosov, and S.N. Popova, “On Gaussian NikolskiiBesov classes”, Doklady Mathematics, 96:2 (2017), 498502  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 3)
22. E.D. Kosov, “A Characterization of Besov Classes in Terms of a New Modulus of Continuity”, Doklady Mathematics, 96:3 (2017), 587–590  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)
23. Alexander V. Kolesnikov, Egor D. Kosov, “Moment measures and stability for Gaussian inequalities”, Theory Stoch. Process., 22(38):2 (2017), 47–61  mathnet  mathscinet  zmath

   2016
24. V. I. Bogachev, G. I. Zelenov, E. D. Kosov, “Membership of distributions of polynomials in the NikolskiiBesov class”, Doklady Mathematics, 94:1 (2016), 453–457  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 7)

   2015
25. L. M. Arutyunyan, E. D. Kosov, “Spaces of quasi-invariance of product measures”, Funct. Anal. Appl., 49:2 (2015), 142–144  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
26. L. M. Arutyunyan, E. D. Kosov, “Estimates for integral norms of polynomials on spaces with convex measures”, Sb. Math., 206:8 (2015), 1030–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 3)
27. L. M. Arutyunyan, E. D. Kosov, “Polynomials on spaces with logarithmically concave measures”, Doklady Mathematics, 91:1 (2015), 72–75  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
28. Arutyunyan L.M., Kosov E.D., “Sets of admissible shifts of convex measures”, Rendiconti Lincei-Matematica e Applicazioni, 26:1 (2015), 93–98  crossref  mathscinet  zmath  isi  scopus
29. E. D. Kosov, “Lower estimates of measure of deviation of polynomials from mathematical expectations”, Doklady Mathematics, 92:3 (2015), 698–700  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus (cited: 1)
30. V. I. Bogachev, E. D. Kosov, I. Nourdin, G. Poly, “Two properties of vectors of quadratic forms of Gaussian random variables”, Theory Probab. Appl., 59:2 (2015), 208–221  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 4)

   2014
31. L. M. Arutyunyan, E. D. Kosov, I. S. Yaroslavtsev, “On some properties of polynomials measurable with respect to a Gaussian measure”, Doklady Mathematics, 90:1 (2014), 419–423  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2012
32. E. D. Kosov, “Supports of measures with weak moments”, Doklady Mathematics, 86:3 (2012), 776–780  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022